Differential Geometry
Bergman kernels and symplectic reduction
[Noyaux de Bergman et réduction symplectique]
Comptes Rendus. Mathématique, Tome 341 (2005) no. 5, pp. 297-302.

Nous annonçons des résultats sur le développement asymptotique du noyau de Bergman G-invariant de l'opérateur de Dirac spinc associé à une puissance tendant vers l'infini d'un fibré en droites positif sur une variété symplectique compacte.

We present several results concerning the asymptotic expansion of the invariant Bergman kernel of the spinc Dirac operator associated with high tensor powers of a positive line bundle on a compact symplectic manifold.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2005.07.009
Ma, Xiaonan 1 ; Zhang, Weiping 2

1 Centre de mathématiques, UMR 7640 du CNRS, École polytechnique, 91128 Palaiseau cedex, France
2 Nankai Institute of Mathematics & LPMC, Nankai University, Tianjin 300071, PR China
@article{CRMATH_2005__341_5_297_0,
     author = {Ma, Xiaonan and Zhang, Weiping},
     title = {Bergman kernels and symplectic reduction},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {297--302},
     publisher = {Elsevier},
     volume = {341},
     number = {5},
     year = {2005},
     doi = {10.1016/j.crma.2005.07.009},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.crma.2005.07.009/}
}
TY  - JOUR
AU  - Ma, Xiaonan
AU  - Zhang, Weiping
TI  - Bergman kernels and symplectic reduction
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 297
EP  - 302
VL  - 341
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.crma.2005.07.009/
DO  - 10.1016/j.crma.2005.07.009
LA  - en
ID  - CRMATH_2005__341_5_297_0
ER  - 
%0 Journal Article
%A Ma, Xiaonan
%A Zhang, Weiping
%T Bergman kernels and symplectic reduction
%J Comptes Rendus. Mathématique
%D 2005
%P 297-302
%V 341
%N 5
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.crma.2005.07.009/
%R 10.1016/j.crma.2005.07.009
%G en
%F CRMATH_2005__341_5_297_0
Ma, Xiaonan; Zhang, Weiping. Bergman kernels and symplectic reduction. Comptes Rendus. Mathématique, Tome 341 (2005) no. 5, pp. 297-302. doi : 10.1016/j.crma.2005.07.009. http://archive.numdam.org/articles/10.1016/j.crma.2005.07.009/

[1] J.-M. Bismut, G. Lebeau, Complex immersions and Quillen metrics, Inst. Hautes Études Sci. Publ. Math. (1991), no. 74, ii+298 pp. (1992)

[2] Dai, X.; Liu, K.; Ma, X. On the asymptotic expansion of Bergman kernel, C. R. Math. Acad. Sci. Paris, Volume 339 (2004) no. 3, pp. 193-198 (The full version: J. Differential Geom., preprint) | arXiv

[3] Guillemin, V.; Sternberg, S. Geometric quantization and multiplicities of group representations, Invent. Math., Volume 67 (1982) no. 3, pp. 515-538

[4] Ma, X.; Marinescu, G. The Spinc Dirac operator on high tensor powers of a line bundle, Math. Z., Volume 240 (2002) no. 3, pp. 651-664

[5] Ma, X.; Marinescu, G. Generalized Bergman kernels on symplectic manifolds, C.R. Math. Acad. Sci. Paris, Volume 339 (2004) no. 7, pp. 493-498 (The full version) | arXiv

[6] X. Ma, W. Zhang, Bergman kernels and symplectic reduction, preprint

[7] Paoletti, R. Moment maps and equivariant Szegö kernels, J. Symplectic Geom., Volume 2 (2003), pp. 133-175

[8] Paoletti, R. The Szegö kernel of a symplectic quotient, Adv. Math. (2005) | arXiv

[9] Tian, Y.; Zhang, W. An analytic proof of the geometric quantization conjecture of Guillemin–Sternberg, Invent. Math., Volume 132 (1998) no. 2, pp. 229-259

Cité par Sources :